| Model Number |
MN10350-50A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that after the patient was implanted with their trial lead they started experiencing severe pain in their c8 lead.Surgical intervention was undertaken and their lead was explanted.
Additional Manufacturer Narrative
Correction b5: additional information received reports that the patient's lead was at c7 and not c8 as previously reported.
Event or Problem Description
Additional information received reports that the patient's lead was at c7 and not c8 as previously reported.